首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
The Limit q-Bernstein Operators with Varying q
被引:2
|
作者
:
Almesbahi, Manal Mastafa
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, Ankara, Turkey
Atilim Univ, Dept Math, Ankara, Turkey
Almesbahi, Manal Mastafa
[
1
]
Ostrovska, Sofiya
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, Ankara, Turkey
Atilim Univ, Dept Math, Ankara, Turkey
Ostrovska, Sofiya
[
1
]
Turan, Mehmet
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, Ankara, Turkey
Atilim Univ, Dept Math, Ankara, Turkey
Turan, Mehmet
[
1
]
机构
:
[1]
Atilim Univ, Dept Math, Ankara, Turkey
来源
:
MATHEMATICAL METHODS IN ENGINEERING: THEORETICAL ASPECTS
|
2019年
/ 23卷
关键词
:
D O I
:
10.1007/978-3-319-91065-9_10
中图分类号
:
T [工业技术];
学科分类号
:
08 ;
摘要
:
引用
收藏
页码:203 / 215
页数:13
相关论文
共 50 条
[1]
Higher order limit q-Bernstein operators
Mahmudov, N. I.
论文数:
0
引用数:
0
h-index:
0
机构:
Eastern Mediterranean Univ, TRNC, Dept Math, Mersin 10, Turkey
Eastern Mediterranean Univ, TRNC, Dept Math, Mersin 10, Turkey
Mahmudov, N. I.
[J].
MATHEMATICAL METHODS IN THE APPLIED SCIENCES,
2011,
34
(13)
: 1618
-
1626
[2]
On the Metric Space of the Limit q-Bernstein Operators
Ostrovska, Sofiya
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06836 Ankara, Incek, Turkey
Atilim Univ, Dept Math, TR-06836 Ankara, Incek, Turkey
Ostrovska, Sofiya
Turan, Mehmet
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06836 Ankara, Incek, Turkey
Atilim Univ, Dept Math, TR-06836 Ankara, Incek, Turkey
Turan, Mehmet
[J].
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION,
2019,
40
(02)
: 134
-
146
[3]
THE CONVERGENCE OF q-BERNSTEIN POLYNOMIALS (0 < q < 1) AND LIMIT q-BERNSTEIN OPERATORS IN COMPLEX DOMAINS
Ostrovska, Sofiya
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Ostrovska, Sofiya
Wang, Heping
论文数:
0
引用数:
0
h-index:
0
机构:
Capital Normal Univ, Sch Math Sci, Beijing 100048, Peoples R China
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Wang, Heping
[J].
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,
2009,
39
(04)
: 1279
-
1291
[4]
The norm estimates of the q-Bernstein operators for varying q > 1
Ostrovska, Sofiya
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Ostrovska, Sofiya
Ozban, Ahmet Yasar
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Ozban, Ahmet Yasar
[J].
COMPUTERS & MATHEMATICS WITH APPLICATIONS,
2011,
62
(12)
: 4758
-
4771
[5]
THE DISTANCE BETWEEN TWO LIMIT q-BERNSTEIN OPERATORS
Ostrovska, Sofiya
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, Ankara, Turkey
Atilim Univ, Dept Math, Ankara, Turkey
Ostrovska, Sofiya
Turan, Mehmet
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, Ankara, Turkey
Atilim Univ, Dept Math, Ankara, Turkey
Turan, Mehmet
[J].
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,
2020,
50
(03)
: 1085
-
1096
[6]
On the eigenfunctions of the q-Bernstein operators
Sofiya Ostrovska
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim University,Department of Mathematics
Sofiya Ostrovska
Mehmet Turan
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim University,Department of Mathematics
Mehmet Turan
[J].
Annals of Functional Analysis,
2023,
14
[7]
On the eigenfunctions of the q-Bernstein operators
Ostrovska, Sofiya
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06830 Ankara, Turkiye
Atilim Univ, Dept Math, TR-06830 Ankara, Turkiye
Ostrovska, Sofiya
Turan, Mehmet
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06830 Ankara, Turkiye
Atilim Univ, Dept Math, TR-06830 Ankara, Turkiye
Turan, Mehmet
[J].
ANNALS OF FUNCTIONAL ANALYSIS,
2023,
14
(01)
[8]
On the eigenvectors of the q-Bernstein operators
Ostrovska, S.
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Ostrovska, S.
Turan, M.
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Turan, M.
[J].
MATHEMATICAL METHODS IN THE APPLIED SCIENCES,
2014,
37
(04)
: 562
-
570
[9]
Approximation by q-Bernstein type operators
Zoltán Finta
论文数:
0
引用数:
0
h-index:
0
机构:
Babeş-Bolyai University,Department of Mathematics
Zoltán Finta
[J].
Czechoslovak Mathematical Journal,
2011,
61
: 329
-
336
[10]
ON THE PROPERTIES OF THE LIMIT q-BERNSTEIN OPERATOR
Ostrovska, Sofiya
论文数:
0
引用数:
0
h-index:
0
机构:
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Atilim Univ, Dept Math, TR-06836 Ankara, Turkey
Ostrovska, Sofiya
[J].
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA,
2011,
48
(02)
: 160
-
179
←
1
2
3
4
5
→